We show the global structure of positive solutions for second order periodic boundary value problem
where is an integer, is a parameter, is a continuous function with and is sign-changing. Depending on the behavior of near and , we obtain that there exist such that above problem has at least two positive solutions for and no solution for . The proof of our main results is based upon bifurcation technique.
"GLOBAL STRUCTURE OF POSITIVE SOLUTIONS FOR SECOND ORDER DISCRETE PERIODIC BOUNDARY VALUE PROBLEM WITH INDEFINITE WEIGHT." Rocky Mountain J. Math. 53 (5) 1525 - 1536, October 2023. https://doi.org/10.1216/rmj.2023.53.1525